# SDR DALA2023041002757

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N944DR
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705195) DURING INSPECTION FOUND AFT CARGO COMPARTMENT CARGO TRACK INTERCOSTAL STA 727A-727B LBL 17 DAMAGED. REMOVED DAMAGED INTERCOSTAL FROM AFT CARGO STA 727A-727B LBL 17, RECEIVED FORMED INTERCOSTAL FROM O.S.S HFAB 53-IN-011, LOCATED, DRILLED, AND INSTALLED PER B737 S.R.M 51-40-02-0G AND DWG# 146A7500 REV-B.
